# SDR CALA2016111800931

- Difficulty date: November 18, 2016
- Submitted: November 19, 2016
- Operation: Air carrier
- Aircraft: N48127
- Make and model: Boeing 757224
- Aircraft serial: 28968
- Aircraft time: 70,115 hours, 18,190 cycles
- System (JASC): 7600 · Engine Controls
- Part: Arm
- Condition: Out Of Rig
- Location: Nr 1 Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

NR 1 ENG THROTTLE FLT IDLE WAS 2 PERCENT LOWER N1 AND ENG 1 SLOW  TO SPOOL ON APPROACH. FOUND NR 1 FFG ROTARY ARM OUT OF RIG. OVER 1 COMPLETE RIG PIN OUT OF ADJUSTMENT. ADJUSTED FFG ROTARY ARM IAW MM 76-11-00. ALSO PERFORMED HIGH POWER RUNS TO CONFIRM FIX AND ACCEL/DECEL CHECK IAW MM 71-00-00. OP''S CHECKS GOOD. NO OTHER DEFECTS NOTED AT THIS TIME. ALSO PERFORMED LOW/HIGH IDLE CHECK IAW MM 71-00-00 WHICH ALSO CHECKED GOOD. A/C OK TO CONTINUE.
